BibTeX record journals/cma/PengXGL09

download as .bib file

@article{DBLP:journals/cma/PengXGL09,
  author    = {Y. Peng and
               X. Xiang and
               Y. Gong and
               G. Liu},
  title     = {Necessary conditions of optimality for a class of optimal control
               problems on time scales},
  journal   = {Comput. Math. Appl.},
  volume    = {58},
  number    = {10},
  pages     = {2035--2045},
  year      = {2009},
  url       = {https://doi.org/10.1016/j.camwa.2009.08.032},
  doi       = {10.1016/j.camwa.2009.08.032},
  timestamp = {Thu, 11 Feb 2021 23:35:14 +0100},
  biburl    = {https://dblp.org/rec/journals/cma/PengXGL09.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics